# SDR ASAA2021071335361

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,838 hours, 13,518 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18YGX9
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 23,610 hours, 6,785 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 RADIO SHOWS FAIL/FAIL. GROUNDED - YES. NORMAL OPERATION RETURNED AFTER HF-1 BITE CK. NOTICED DURING RECEPTION THAT COMMUNICATION WAS WEAK AND GARBLED REGARDLESS OF SENSITIVITY SETTING. REMOVED & REPLACED #1 HF RT. OP CK NORMAL. REF B737-800 FIM 23-11 TASK 801.
